# SDR COMA0160778

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 12,047 hours, 11,148 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 70623
- Part serial: 292
- Condition: Faulty
- Location: Empenage
- Part time: 9,381 hours, 9,436 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5871.  DURING TAXI OUT RECEIVED A STABILIZER CHANNEL #1 INOPERATIVE MESSAGE, AIRCRAFT RETURNED TO THE GATE.REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
